# SDR NWAA093463209

- Difficulty date: October 2, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 58,826 hours, 26,234 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS AISLE LIGHTING INOP ROWS 5-9.  REPAIRED BROKEN WIRE, CHECKS OK.
